MAUDE Adverse Event Report: HOLOGIC, INC 3DIMENSIONS; MAMMOGRAPHY SYSTEM

HOLOGIC, INC 3DIMENSIONS; MAMMOGRAPHY SYSTEM
Model Number 3DM-SYS-INTL2D-MOB
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
Reference number assigned by national competent authority: (b)(4).On (b)(6) 2026, our distributor reported an issue with a 3dimensions mammography system.Specifically, during a patient examination, the right footswitch used to lower the c-arm became stuck, causing the c-arm to continue moving downward without command.No error messages were generated.The motion could be stopped manually by the operator.The field service engineer confirmed that the uncommanded vertical movement was caused by the defective footswitch.No patient or user injuries were reported.Our hologic technical service team reviewed the incident and confirmed that the right footswitch used to control the vertical c-arm movement was defective.The distributor¿s field service engineer replaced the footswitch assembly.After this intervention, the system started to operate normally.Our hologic technical service team has advised the distributor to continue monitoring the system and to report any recurrence of the issue.Confirmation will be provided in the final vigilance report.Imdrf codes: a0512, e2403, f26.

Brand Name
3DIMENSIONS
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
600 technology dr
newark DE 19702
Manufacturer (Section G)
HOLOGIC, INC
600 technology dr
newark DE 19702
Manufacturer Contact
dara smithers
600 technology dr
newark, DE 19702
MDR Report Key25250717
Report Number3005496266-2026-00113
Device Sequence Number10623063
Product Code OTE
UDI-Device Identifier15420045510593
UDI-Public(01)15420045510593(11)190404
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3DM-SYS-INTL2D-MOB
Device Catalogue Number3DM-SYS-INTL2D-MOB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer08/12/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown